# SDR AALA20020292

- Difficulty date: March 7, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 1 INCH DENT ON FUSELAGE SKIN STATION 68 RIGHT SIDE OF A/C FORWARD OF LONGERON 21.  REPAIRED PER SRM 53-01 F2 SHEET 3 AARD 53-30-00-02 INTERNAL 2 ROW DOUBLER.  (M)
